IJPAM: Volume 83, No. 2 (2013)

FIXED POINT THEOREM IN
FUZZY METRIC SPACE FOR NON COMPATIBLE MAPS

Sonal Dani$^1$, S. Sharma$^2$
$^{1,2}$Department of Applied Mathematics
Chhatrapati Shivaji Institute of Technology
Durg (C.G), INDIA


Abstract. In this paper ,the concept of non compatible maps in fuzzy metric space has been applied to prove common fixed point theorem . A fixed point theorem for six self maps has been established using the concept of non compatible maps. These results are proved without exploiting the notion of continuity and without imposing any condition on t-norm.

Received: October 9, 2012

AMS Subject Classification: 54H25, 47H10, 54E40, 54E35

Key Words and Phrases: fuzzy metric space, common fixed point, non compatible mapping, weakly compatible, (E.A.) property

Download paper from here.



DOI: 10.12732/ijpam.v83i2.9 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 2